# SDR SWIA20240808513

- Difficulty date: May 13, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL Z STIFFENER HAS SHEARED RIVETS      (C-CHECK RO 8/4/2024)    REPAIRED R/H LOWER TRANSCOWL INNER SKIN UNDER "Z" STIFFENER REF. REO 670-54-21-1645 REV. --, 2024-06-11.COMPLIED WITH SKYCARD 51-900-1002-SKY.
